# SDR SWAA2016063053371

- Difficulty date: June 9, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LOWER AFT CORNER FUSELAGE SKIN CRACKED AT BS 342.5, STR 17L.  REPAIRED SKIN IAW SRM.
